# SDR N6WA2015012902

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 15,220 hours, 9,963 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT MASTER WARNING IN FLIGHT.  INSPECTED LOOPS MT137L & MT203L.  PERFORMED OPERATIONAL CHECK OF THE LT BLEED SYS IAW AMM 36-12-05.  NO MSGS AT THIS TIME.
